# SDR SWIA200413122

- Difficulty date: April 4, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 3,841 hours, 3,391 cycles
- Engine: Ge CF343B1
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6229815704
- Part serial: NP2D
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT 28,000 FT MACH TRIM STAB TRIM CAUTIONS ON EICAS.  UNABLE TO RESET.  REMOVED AND REPLACED FCC CARD NR 2 WITH A SERVICEABLE UNIT IAW 22-10-00.  OPS CHECKS GOOD.  ALSO REMOVED AND REPLACED HSTCU WITH A SERVICEABLE UNIT ALONG WITH STAB TRIM/MACH TRIM ENGAGEMENT SWITCH PANEL ASSY IAW 27-40-00.  OPS CHECKS GOOD.  HSTCU P/N: 7060-9, S/N  OFF: 1077.
